Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Chest pain, arms pain, low BP, low heart rate. What can be done?

I have an annoying chest ache and my arms ache too. I took my BP . First time it was 144/104 with a heart rate of 66. The second time it was 141/97 with a heart rate of 70. I am a 44 year old female, and I work out M-F every morning at Jazzercise. I get cardio, strength training, and stretching in one hour of Jazzercise. I weigh about 145, and am 5 7 . Ideas? Advice?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Your blood pressure is high / on more than one occasion.
You must see a cardiologist and have basic evaluation - EKG / ECHOcardiogram / Lab tests - kidney, electrolytes, Lipids and so on.
The pressure needs treatment and follow up.

Apropos chest pain, If there are no clues in routine EKG, you should go for TMT (exercise EKG)

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor